TITLE

Direct approach to the problem of strong local minima in calculus of variations

AUTHOR(S)
Grabovsky, Yury; Mengesha, Tadele
PUB. DATE
July 2008
SOURCE
Calculus of Variations & Partial Differential Equations;Jul2008, Vol. 32 Issue 3, p407
SOURCE TYPE
Academic Journal
DOC. TYPE
Correction notice
ABSTRACT
A correction to the article "Direct approach to the problem of strong local minima in calculus of variation" that was published in the previous issue is presented.
ACCESSION #
31648278

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics